MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH EQUIPLITE SU MTL BLADE MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH EQUIPLITE SU MTL BLADE MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048401
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/31/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "happened during the intervention of the urgency ambulance.Involved a female patient.During the intubation of the patient, after the blade passed the tongue, the light stopped or blinked which led to increase the difficulty of the intubation.After few tries, the staff had a stabilized ray of light in order to visualize the glottis of the patient and finish the intubation.The batteries were changed, they are not the cause of the issue.Delay in the treatment reported.Patient deceased.Patient was reported to be in a state of cardiac-respiratory arrest when ambulance arrived.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH EQUIPLITE SU MTL BLADE MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11347952
Report Number8030121-2021-00005
Device Sequence Number14312667
Product Code CCW
UDI-Device Identifier14026704626325
UDI-Public14026704626325
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/15/2025
Device Model NumberIPN048401
Device Catalogue Number004651004
Device Lot Number2002741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2021
Supplement Date Received by Manufacturer01/31/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention;